Mathematical Notes

, Volume 53, Issue 2, pp 201–203 | Cite as

Generalized Lie theorems and Jordan wheels

  • S. I. Svinolupov
  • V. V. Sokolov


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    O. V. Mel'nikov, V. N. Remeslennikov, V. A. Roman'kov, L. A. Skornyakov, and I. P. Shestakov, General Algebra [in Russian], Nauka, Moscow (1990).Google Scholar
  2. 2.
    N. Jacobson, Lie Algebras [Russian translation], Mir, Moscow (1964).Google Scholar
  3. 3.
    V. I. Smirnov, Course in Higher Mathematics [in Russian], Vol. 4, Part 2, Nauka, Moscow (1981).Google Scholar
  4. 4.
    E. M. Polishchuk, Sophus Lie [in Russian], Nauka, Moscow (1983), p. 167.Google Scholar
  5. 5.
    M. Koecher, “Imbedding of Jordan algebras into Lie algebras,” Amer. J. Math.,89, No. 3, 787–816 (1967).Google Scholar
  6. 6.
    N. Jacobson, Structure and Representations of Jordan Algebras, Providence, R.I. (1968).Google Scholar

Copyright information

© Plenum Publishing Corporation 1993

Authors and Affiliations

  • S. I. Svinolupov
    • 1
  • V. V. Sokolov
    • 1
  1. 1.Institute of Mathematics, Ural BranchRussian Academy of SciencesUSSR

Personalised recommendations